Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

High thyroid levels, weight gain, irregular periods. Prescribed synthroid. Tips to reduce excess weight?

Hi i am having thyroid and it was diagnosed 2 months tsh was weight increased by 15 kg and having irregular menstruation .I really want to reduce weight and I am scared as people told that there is problem in conceiving.well now iahave started taking synthroid- 0.75mg.please advice .is it possible to get rid of it permanantly and how can i reduce weight as i know that in thyroid bmr is it possible to increase bmr,
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
You are having hypothyroidism.Your thyroid hormones are low,TSH will be high.You gain wieight inspite of normal food intake in this condition.
Please increase the dose 100micrograms.
You have to take Synthroid daily till the hormone levels come to normal.
Your TSH has to be checked regularly.
Please consult Endocrinologist as this condition needs prolonged treatment.
It is not possible to increase BMR or get rid of the disease permanently.
Wish you good health
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor